Results 1 to 4 of 4

Thread: plaquenil

  1. #1
    Join Date
    Sep 2007
    Posts
    5
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default plaquenil

    After reading about this drug I am scared to take it!!!! Any advise out there?

  2. #2
    Join Date
    Jul 2007
    Posts
    30
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    It's a walk in the park compared to cellcept. I am scared to death of new meds. plaquenil has the least side effects.

    Plaquenil didn't bother me at all...and mostly the only time it did was the first day I took it. I got a little light headed, that was all...mainly because I took the two pills together. Now I space them apart.

    Good luck, the biggest thing you'll have to do is keep appointments to have visual eye tests. They are easy.

    Lisa

  3. #3
    Join Date
    May 2007
    Posts
    90
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I got side effects after a week or two of taking it. They lasted a few more weeks then went away. Generally it was just stomach cramping/diarrhoea and that. I didn't get the nausea. For me- I just kept taking it and my body adjusted. Although I admit- I was tempted to quit taking it.

    Now I can take it on an empty stomach :shock: - although not exactly recomended.

    As to the other side effects- as the others said- it has the least side effects and it is definatly better then the lupus complications.

    GL

  4. #4
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    2,998
    Thanks
    256
    Thanked 146 Times in 77 Posts

    Default

    Hells, I am scared to death of Lupus.

    To me the benefits out way the side effects. Not a relief all, just subsides my Lupus symptoms...my malar rash, my muscle aches and joint pain. Somedays they are very mild or nil.

    My side effects were,

    Light headed, but I do have an airhead anyway. Pin anyone?

    Nausea, but I can eat through anything. Crackers and bit of Cola or 7-up fixed it.

    Headaches...still come and go. Could be from a myraid of things. Lupus, stress, light, life....

    Diarrhea, just like a new food dish. To be expected...rarely makes an appearance.

    Eyes, my Opthamologist recommends eye exams from Plaquenil once a year not every three or six months as suggested. He has never seen a case, blindness and etc from Plaquenil and this guy was pretty darn old. Mold old.

    A bitter pill..I toss my head back, make it hit in the back of my throat and swallow it with milk.

    I've been dosing for 5 months I think....

    My out take on it...Oluwa

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •